# SDR 9714566719

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Engine: Pwa JT9D7J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER LANDING, THE NR 3 ENGINE THRUST REVERSER DID NOT INDICATE GREEN (FULLY DEPLOYED).  THE ENGINE DID APPEAR TO GO INTO REVERSE.  EGT INDICATION ROSE RAPIDLY AND THE ENGINE WAS SHUT DOWN.  MAINTENANCE FOUND THE NR 3 REVERSER PART WAY DEPLOYED.  REVERSER WAS STOWED AND DEFERRED PER MEL 78-1.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
